# SDR REXA2016032500573

- Difficulty date: March 25, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 5 CARGO FLOOR ANCHOR PLATES ARE CORRODED, 3 EA LBL 27 & 2 EA LBL 9.  R & R WITH NEW SERVICEABLE ANCHOR PLATES, 5 TOTAL IAW SRM 51-41-02, PN 601R38663-21.
